A magnetic regularity criterion for the 2D MHD equations with velocity dissipation
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1687-2770
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
A magnetic regularity criterion for the 2D MHD equations with velocity dissipation ; volume:2016 ; number:1 ; day:14 ; month:6 ; year:2016 ; pages:1-13 ; date:12.2016
Boundary value problems ; 2016, Heft 1 (14.6.2016), 1-13, 12.2016
- Creator
-
Yu, Yanghai
- Contributor
-
Wu, Xing
Tang, Yanbin
SpringerLink (Online service)
- DOI
-
10.1186/s13661-016-0623-6
- URN
-
urn:nbn:de:1111-201606171167
- Rights
-
Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 11:02 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Yu, Yanghai
- Wu, Xing
- Tang, Yanbin
- SpringerLink (Online service)